# SDR FDEA201611174063

- Difficulty date: November 17, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 76,583 hours, 16,640 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT BS 5-5 TO 5-15, X=-27 FOUND THE CROWN DAMAGED.   REPAIRED IAW SRM 53-00-52-2R, FIGURE   201, REPAIR 1.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
